# SDR UPS02439648

- Difficulty date: September 18, 2002
- Submitted: October 11, 2002
- Operation: Air carrier
- Aircraft: N680UP
- Make and model: Boeing 747-SR-46
- Aircraft serial: 20923
- Aircraft time: 63,455 hours, 32,969 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C LT BS 1480 AREA FOUND HOLE NR 26 CRACKED AT BULKHEAD WEB.     LT BS 1480 BULKHEAD SPLICE WEB NR 26 BOLT HOLE OVERSIZED TO 0.660 INCH & CONFIRMED CRACK FREE. REPAIR BUSHING FABRICATED & INSTALLED AS PER BOEING SB 747-53A2390 FIG 11 & HAECO RS R-53-43-34911 & UPS EO B747-5310- 17623-A. THE REPEAT INSPECTION OF BS 1480 BULKHEAD & SPLICE COMPONENT WILL BE REDUCED TO 4800 FLIGHT CYCLES AS PER UPS EO B747-5310-10732.
